MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2.0MM MTCH HD , 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 2.0MM MTCH HD , 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8450107020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that on receipt of the blade, it was noted that the blade was broken.It was also reported that this event did not occur during a surgical procedure, and there was no patient involvement, no delay and no adverse consequences as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported product involved with this event was returned for evaluation and the reported failure of breakage was confirmed.The device was sent to the product packaging design engineering who concluded that the evidence indicates of the observations of the product and packaging returned was that the package was crushed.This bent the pouch and tube resulting in the device breaking.The force required to bend the tube is far in excess of that expected during distribution.This force may have been as a result of a heavier device (such as a handpiece) being packed on top of this product, or mis-handling during the distribution process.The quality investigation is complete.

Brand Name
2.0MM MTCH HD , 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8703427
Report Number0001811755-2019-02046
Device Sequence Number16605408
Product Code HBE
UDI-Device Identifier07613327096989
UDI-Public07613327096989
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Catalogue Number8450107020
Device Lot Number19011017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1